# SDR AU980027

- Difficulty date: January 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Rotax ROTAX912
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Spring
- Part number: 52B
- Condition: Rusted
- Location: Lt Carb
- Component: 643
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH CARBURETTOR CHOKE RETURN SPRING RUSTED AND BROKEN.
